Alert archive / Tennessee / Flash Flood Warnings in 2015

Flash Flood Warning 55, NWS Memphis, TN

June 29, 2015Benton County, Carroll County, Henry County, Tennessee

NWS Memphis, TN issued this flash flood warning at Jun 29, 2015, 9:08 PM CDT for Benton County, Carroll County, Henry County, Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2015, 9:08 PM CDT (02:08 UTC)
Expired
Jun 30, 2015, 12:00 AM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Benton County, TN, Carroll County, TN, Henry County, TN

The radar

The Ft Campbell radar (KHPX), 110 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.1 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1003 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1003 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

405 
WGUS54 KMEG 300208
FFWMEG
TNC005-017-079-300500-
/O.NEW.KMEG.FF.W.0055.150630T0208Z-150630T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
908 PM CDT MON JUN 29 2015

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN HENRY COUNTY IN WEST TENNESSEE...
  NORTHEASTERN CARROLL COUNTY IN WEST TENNESSEE...
  SOUTHERN BENTON COUNTY IN WEST TENNESSEE...

* UNTIL MIDNIGHT CDT

* AT 906 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAIN HAS
  OCCURRED OVER THE PAST 2 HOURS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MCKENZIE...HUNTINGDON...CAMDEN...NEW JOHNSONVILLE...BRUCETON...
  VALE...HOLLOW ROCK...HENRY...MIXIE...MANSFIELD...GARRETSBURG...
  EPHESUS...BUENA VISTA...HICO AND CREWS STORE.

ADDITIONAL RAINFALL AMOUNTS EXCEEDING 1 INCH ARE POSSIBLE IN THE 
WARNED AREA AND FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

THIS INCLUDES THE FOLLOWING LOW WATER CROSSINGS... 
BURNSIDE CREEK AT FLATWOODS ROAD...BURNSIDE CREEK AT BETHEL CHURCH
ROAD...CYPRESS CREEK AT OLD HIGHWAY 70...FOURTEEN CREEK AT LIBERTY
CHURCH ROAD...AND CONLEY BRANCH AT HATLEY ROAD.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3587 8794 3585 8808 3609 8855 3624 8848
      3615 8819 3606 8799 3600 8800 3598 8802
      3596 8802 3594 8800 3594 8793

$$

TVT
3 follow-up statements
444 
WGUS74 KMEG 300301
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1001 PM CDT MON JUN 29 2015

TNC005-017-079-300500-
/O.CON.KMEG.FF.W.0055.000000T0000Z-150630T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENRY TN-CARROLL TN-BENTON TN-
1001 PM CDT MON JUN 29 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHWESTERN HENRY...NORTHEASTERN CARROLL AND SOUTHERN BENTON
COUNTIES...

AT 959 PM CDT...DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS 
CONTINUING FROM NEAR HUNTINGDON...TO NEAR CAMDEN. AN ESTIMATED 2 TO 
4 INCHES OF RAIN HAS OCCURRED OVER THE WARNING AREA SINCE 7 PM.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MCKENZIE...HUNTINGDON...CAMDEN...NEW JOHNSONVILLE...BRUCETON...
VALE...HOLLOW ROCK...HENRY...MIXIE...MANSFIELD...GARRETSBURG...
EPHESUS...BUENA VISTA...HICO AND CREWS STORE.

THIS INCLUDES THE FOLLOWING LOW WATER CROSSINGS... 
BURNSIDE CREEK AT FLATWOODS ROAD...BURNSIDE CREEK AT BETHEL CHURCH
ROAD...CYPRESS CREEK AT OLD HIGHWAY 70...FOURTEEN CREEK AT LIBERTY
CHURCH ROAD...AND CONLEY BRANCH AT HATLEY ROAD.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3587 8794 3585 8808 3609 8855 3624 8848
      3615 8819 3606 8799 3600 8800 3598 8802
      3596 8802 3594 8800 3594 8793

$$
970 
WGUS74 KMEG 300352
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1052 PM CDT MON JUN 29 2015

TNC005-017-079-300500-
/O.CON.KMEG.FF.W.0055.000000T0000Z-150630T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENRY TN-CARROLL TN-BENTON TN-
1052 PM CDT MON JUN 29 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHWESTERN HENRY...NORTHEASTERN CARROLL AND SOUTHERN BENTON
COUNTIES...

AT 1051 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY 
RAIN FROM NEAR BUENA VISTA...TO SOUTH OF CAMDEN. AN ESTIMATED 2 TO 4 
INCHES OF RAIN HAS OCCURRED SINCE 7 PM...WITH AN ADDITIONAL 1 INCH 
POSSIBLE BEFORE MIDNIGHT.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MCKENZIE...HUNTINGDON...CAMDEN...NEW JOHNSONVILLE...BRUCETON...
VALE...HOLLOW ROCK...HENRY...MIXIE...MANSFIELD...GARRETSBURG...
EPHESUS...BUENA VISTA...HICO AND CREWS STORE.

THIS INCLUDES THE FOLLOWING LOW WATER CROSSINGS... 
BURNSIDE CREEK AT FLATWOODS ROAD...BURNSIDE CREEK AT BETHEL CHURCH
ROAD...CYPRESS CREEK AT OLD HIGHWAY 70...FOURTEEN CREEK AT LIBERTY
CHURCH ROAD...AND CONLEY BRANCH AT HATLEY ROAD.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3587 8794 3585 8808 3609 8855 3624 8848
      3615 8819 3606 8799 3600 8800 3598 8802
      3596 8802 3594 8800 3594 8793

$$
138 
WGUS74 KMEG 300455
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1155 PM CDT MON JUN 29 2015

TNC005-017-079-300504-
/O.EXP.KMEG.FF.W.0055.000000T0000Z-150630T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENRY TN-CARROLL TN-BENTON TN-
1155 PM CDT MON JUN 29 2015

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN HENRY...NORTHEASTERN
CARROLL AND SOUTHERN BENTON COUNTIES WILL EXPIRE AT 1200 AM CDT...

AT 1153 PM CDT...DOPPLER RADAR INDICATED THAT THE HEAVY RAIN HAD 
MOVED OUT OF THE AREA. 

RUNOFF FROM THE HEAVY RAIN EARLIER THIS EVENING MAY CONTINUE INTO 
THE NIGHT. REMEMBER...IF YOU ENCOUNTER FLOODING...TURN AROUND...DONT 
DROWN.

LAT...LON 3587 8794 3585 8808 3609 8855 3624 8848
      3615 8819 3606 8799 3600 8800 3598 8802
      3596 8802 3594 8800 3594 8793

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 6:16 PM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Jun 29, 6:16 PM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
616 PM CDT MON JUN 29 2015

.UPDATE...

UPDATED FOR 00Z AVIATION DISCUSSION...

&&

.PREV DISCUSSION... /ISSUED 249 PM CDT MON JUN 29 2015/

SYNOPSIS...
DURING THE MID-AFTERNOON PLEASANT SUMMER WEATHER WITH READINGS
GENERALLY IN THE MIDDLE 80S TO NEAR 90...A LITTLE COOLER NEAR THE
TENNESSEE RIVER. LINE OF TOWERING CUMULUS HAS DEVELOPED ALONG THE
WEAK SURFACE FRONT ENTERING THE NORTHERN PORTION OF THE FORECAST
AREA. ANTICIPATE SHOWER AND THUNDERSTORM DEVELOPMENT ALONG THIS
FRONT AS THE AFTERNOON WEARS ON.

SHORT TERM....SHORT TERM...(TONIGHT THROUGH FRIDAY)

MODELS SHOWING A DISTURBANCE IN NORTHWEST FLOW WITH A 100+ KT JET AT
250 MB LOCATED IN THE UPPER MIDWEST. THIS ENERGY INTERACTS WITH A
WEAK SURFACE FRONT SAGGING INTO THE REGION THIS AFTERNOON. MODELS
INDICATE SOME THUNDERSTORM DEVELOPMENT ALONG THE FRONT. TONIGHT
MODELS STILL SHOW CONVECTIVE ACTIVITY ALONG DYING SURFACE
FRONT...MAINLY ACROSS NORTH MISSISSIPPI.

AFTER ANY OVERNIGHT CONVECTION MOVES SOUTH OF THE AREA TUESDAY
MORNING...DIURNAL FORCING MAY CAUSE ISOLATED THUNDERSTORMS
TUESDAY/TUESDAY EVENING...BEFORE A BETTER CHANCE FOR RAINFALL
BEGINS ON WEDNESDAY WITH SHORTWAVE ENERGY DIVING SOUTH DEVELOPING
A SURFACE LOW ACROSS THE MIDDLE OF THE COUNTRY. THIS SYSTEM
PROVIDES THE FOCUS FOR THUNDERSTORMS BEGINNING WEDNESDAY AFTERNOON
INTO THURSDAY.

AS THE MID-WEAK SYSTEM SLIPS FARTHER EAST THE FRONT WOBBLES ACROSS
OUR REGION LATE IN THE WEEK.  THIS WILL FOCUS CLOUDS AND THE CHANCE
FOR CONVECTION ACROSS OUR AREA.

LONG TERM...(SATURDAY THROUGH MONDAY)...

BY THE WEEKEND THE NORTHWEST FLOW ALOFT FLATTENS AND BECOMES MORE
ZONAL...ESPECIALLY IN LATER FORECAST PERIODS. A NEARLY STATIONARY
FRONT THAT IS EXPECTED TO LOCATE OVER THE REGION EARLY SATURDAY
SHOULD GRADUALLY HEAD NORTH ALLOWING FOR A MORE WARM AND HUMID
AIRMASS TO SPREAD OVER THE REGION BY MONDAY. THE THREAT OF AT
LEAST DIURNAL THUNDERSTORMS REMAINS.

BELLES

.AVIATION...

00Z TAF CYCLE

VFR CONDITIONS CURRENTLY IN PLACE ACROSS ALL TERMINALS. WEAK
FORCING ASSOCIATED WITH DIFLUENT FLOW ALOFT HAS INITIATED SCT
CONVECTION ACROSS THE MID-SOUTH THIS EVENING. A FEW OF THESE
THUNDERSTORMS MAY IMPACT MEM...MKL...AND TUP THIS EVENING INTO THE
OVERNIGHT...BUT COVERAGE IS NOT GOING TO BE WIDESPREAD. ADDED VCTS
TO MEM FOR THE 1-3Z TIME PERIOD GIVEN CURRENT RADAR TRENDS AND
EXPECTED MAINTENANCE OF THIS ACTIVITY. SHOWERS AND THUNDERSTORMS
WILL PUSH SOUTH BY EARLY TUESDAY MORNING WITH A RETURN TO VFR
CONDITIONS EXPECTED.

TVT

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 29, 2:25 PM CDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
225 PM CDT MON JUN 29 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-301215-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
225 PM CDT MON JUN 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE MID
SOUTH THIS WEEK. THERE WILL BE SOME POTENTIAL FOR EPISODES OF
STRONG TO SEVERE STORMS AS WELL AS HEAVY RAINFALL. DETAILS
REGARDING ANY SEVERE WEATHER AND FLOOD POTENTIAL WILL BE PROVIDED
IN LATER FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES DURING THE UPCOMING
WEEK.

In the hours before

Special weather statement, Jun 29, 7:36 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
736 PM CDT MON JUN 29 2015

TNZ021-022-300115-
CARROLL TN-BENTON TN-
736 PM CDT MON JUN 29 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 815 PM CDT FOR...

NORTHEASTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
SOUTHERN BENTON COUNTY IN MIDDLE TENNESSEE...

AT 735 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR VALE...OR NEAR
HUNTINGDON...MOVING EAST AT 20 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN NORTHEASTERN CARROLL AND SOUTHERN BENTON COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3586 8800 3602 8846 3614 8834 3611 8819
      3609 8796 3603 8800 3600 8800 3598 8802
      3595 8802 3594 8800 3594 8796
TIME...MOT...LOC 0035Z 291DEG 19KT 3608 8833
Special weather statement, Jun 29, 8:13 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
813 PM CDT MON JUN 29 2015

TNZ088-089-300200-
SHELBY TN-FAYETTE TN-
813 PM CDT MON JUN 29 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 900 PM CDT FOR...

EAST CENTRAL SHELBY COUNTY IN SOUTHWEST TENNESSEE...
SOUTHWESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...

AT 812 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER WAS LOCATED OVER EADS...OR 8 MILES EAST OF BARTLETT...MOVING
EAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN EAST CENTRAL SHELBY AND SOUTHWESTERN FAYETTE COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3516 8993 3529 8973 3523 8938 3501 8958
TIME...MOT...LOC 0112Z 289DEG 10KT 3518 8969
Local storm report, Jun 29, 8:20 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
820 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     HAIL             HOLLOW ROCK             36.03N 88.27W
06/29/2015  E1.00 INCH       CARROLL            TN   TRAINED SPOTTER

            STORM SPOTTER REPORTS DIME TO QUARTER SIZED HAIL IN
            HOLLOW ROCK.

&&

JPM
Special weather statement, Jun 29, 8:33 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
833 PM CDT MON JUN 29 2015

TNZ021-022-300215-
CARROLL TN-BENTON TN-
833 PM CDT MON JUN 29 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 915 PM CDT FOR...

NORTHEASTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
SOUTHERN BENTON COUNTY IN MIDDLE TENNESSEE...

AT 831 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER WAS LOCATED NEAR BRUCETON...OR 10 MILES SOUTHWEST OF
CAMDEN...MOVING EAST AT 20 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM. THE HEAVY
RAIN MAY CAUSE FLOODING OF CREEKS AND LOW-LYING AREAS. REMEMBER...IF
YOU ENCOUNTER FLOODING...TURN AROUND...DONT DROWN.

PEOPLE IN NORTHEASTERN CARROLL AND SOUTHERN BENTON COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3586 8794 3584 8796 3582 8797 3582 8799
      3603 8848 3615 8827 3614 8821 3612 8821
      3613 8819 3608 8796 3603 8800 3600 8800
      3598 8802 3596 8802 3594 8800 3594 8793
TIME...MOT...LOC 0131Z 291DEG 19KT 3602 8819
Local storm report, Jun 29, 8:51 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
851 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     HAIL             HUNTINGDON              36.01N 88.41W
06/29/2015  E1.00 INCH       CARROLL            TN   PUBLIC

            WBBJ VIEWER TWEETED A PICTURE OF QUARTER SIZED HAIL NEAR
            HUNTINGDON

&&

JPM
Special weather statement, Jun 29, 8:55 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
855 PM CDT MON JUN 29 2015

TNZ088-089-300245-
SHELBY TN-FAYETTE TN-
855 PM CDT MON JUN 29 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 945 PM CDT FOR...

SOUTHEASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
SOUTHWESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...

AT 854 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER WAS LOCATED NEAR EADS...OR NEAR GERMANTOWN...MOVING EAST AT 30
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN SOUTHEASTERN SHELBY AND SOUTHWESTERN FAYETTE COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3512 8992 3526 8979 3520 8932 3500 8952
TIME...MOT...LOC 0154Z 278DEG 25KT 3514 8972

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 7:20 PM CDTSpecial Weather StatementMEGBenton, Carroll40 min
Jun 29, 7:35 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby40 min
Jun 29, 7:36 PM CDTSpecial Weather StatementMEGBenton39 min
Jun 29, 7:42 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll48 min
Jun 29, 8:13 PM CDTSpecial Weather StatementMEGFayette47 min
Jun 29, 8:33 PM CDTSpecial Weather StatementMEGBenton42 min
Jun 29, 8:55 PM CDTSpecial Weather StatementMEGFayette50 min
Jun 29, 9:18 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby42 min
Jun 29, 10:08 PM CDTAreal Flood AdvisoryMEGFayette, Shelby3 hr
Jun 29, 10:21 PM CDTSpecial Weather StatementMEGFayette, Shelby39 min
Jun 29, 10:47 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby43 min
Jun 29, 11:30 PM CDTSevere Thunderstorm WarningMEGShelby45 min
Jun 29, 11:39 PM CDTFlash Flood WarningMEGFayette, Shelby3 hr

Nearby

Flash Flood Warnings in Tennessee, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.